# SDR 2017FA0000232

- Difficulty date: April 20, 2017
- Submitted: June 1, 2017
- Operation: General aviation
- Aircraft: N249CP
- Make and model: Beech C90
- Aircraft serial: LJ841
- Aircraft time: 8,450 hours, 7,288 cycles
- Engine: Pwa PT6A135A
- Engine time: 3,471 hours, 2,167 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 501200737
- Condition: Cracked
- Location: Wing
- Part time: 8,450 hours, 7,288 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED WING STRUCTURE INSPECTION, A CRACK WAS DISCOVERED BY EDDY CURRENT INSPECTION IN THE LEFT LOWER FORWARD INBOARD WING BOLT ATTACH FITTING.  REPLACED THE FITTING.  MAJOR REPAIR.
